AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

[31] A. G. Ramm. Inversion formula and singularities of the solution for the backprojection operator in tomography . Proc. Amer. Math. Soc. 124 (1996) 567-577. MR 1301044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] B. Simon. $L\sp p$ norms of the Borel transform and the decomposition of measures . Proc. Amer. Math. Soc. 123 (1995) 3749-3755. MR 1277133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. A. C. Weideman. Computing the Hilbert transform on the real line . Math. Comp. 64 (1995) 745-762. MR 1277773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Ke Cheng Zhou. A note on norm inequalities for integral operators on cones . Trans. Amer. Math. Soc. 347 (1995) 1033-1041. MR 1249897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. L. Koh and C. K. Li. The Hankel transformation on $M'\sb \mu$ and its representation . Proc. Amer. Math. Soc. 122 (1994) 1085-1094. MR 1207539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Semen B. Yakubovich and Brian Fisher. On the theory of the Kontorovich-Lebedev transformation on distributions . Proc. Amer. Math. Soc. 122 (1994) 773-777. MR 1209431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Charles K. Chui and Xin Li. Generalized wavelet decompositions of bivariate functions . Proc. Amer. Math. Soc. 121 (1994) 125-131. MR 1182698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] E. L. Koh and C. K. Li. The Hankel transformation of Banach-space-valued generalized functions . Proc. Amer. Math. Soc. 119 (1993) 153-163. MR 1149972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Tom H. Koornwinder and René F. Swarttouw. On $q$-analogues of the Fourier and Hankel transforms . Trans. Amer. Math. Soc. 333 (1992) 445-461. MR 1069750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Krzysztof Samotij. An example of a Hilbert transform . Proc. Amer. Math. Soc. 112 (1991) 965-972. MR 1065092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Bruce W. Suter. Foundations of Hankel transform algorithms. Quart. Appl. Math. 49 (1991) 267-279. MR MR1106392.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] R. Johnson and C. J. Neugebauer. Change of variable results for $A\sb p$- and reverse H\"older ${\rm RH}\sb r$-classes . Trans. Amer. Math. Soc. 328 (1991) 639-666. MR 1018575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Jeremy Orloff. Invariant Radon transforms on a symmetric space . Trans. Amer. Math. Soc. 318 (1990) 581-600. MR 958898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Antonio J. Duran. On Hankel transform . Proc. Amer. Math. Soc. 110 (1990) 417-424. MR 1019749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Wen-Dong Chang. Boundedness of the Calder\'on-Zygmund singular integral operators on Ba spaces . Proc. Amer. Math. Soc. 109 (1990) 403-408. MR 1007492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ll. G. Chambers. Note on the functional-differential equation $\sum ^\infty _{m=-\infty }a_my'(x+m\alpha )=f(x)$. Quart. Appl. Math. 47 (1989) 545-546. MR MR1012277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Juan A. Barceló and Antonio Córdoba. Band-limited functions: $L\sp p$-convergence . Trans. Amer. Math. Soc. 313 (1989) 655-669. MR 951885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Juan Antonio Barceló and Antonio Juan Córdoba. Band-limited functions: $L^p $-convergence. Bull. Amer. Math. Soc. 18 (1988) 163-166. MR 929093.
Abstract, references, and article information   
View Article: PDF

[50] J. H. Knight. Table errata: {\it Tables of Laplace transforms} [Springer, New York, 1973; MR0352889 (50 \#5375)] by F. Oberhettinger and L. Badii . Math. Comp. 50 (1988) 653-654. MR 929561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] W. R. Madych and D. C. Solmon. A range theorem for the Radon transform . Proc. Amer. Math. Soc. 104 (1988) 79-85. MR 958047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] James Rovnyak. Euler spaces of analytic functions . Trans. Amer. Math. Soc. 308 (1988) 197-208. MR 929669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] G. G. Walter and A. I. Zayed. The continuous $(\alpha, \beta)$-Jacobi transform and its inverse when $\alpha+\beta+1$ is a positive integer . Trans. Amer. Math. Soc. 305 (1988) 653-664. MR 924774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kenneth F. Andersen. Weighted norm inequalities for Bochner-Riesz spherical summation multipliers . Proc. Amer. Math. Soc. 103 (1988) 165-171. MR 938663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ryotaro Sato. On the ergodic Hilbert transform for Lamperti operators . Proc. Amer. Math. Soc. 99 (1987) 484-488. MR 875385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. M. Cormack. Radon's problem for some surfaces in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 99 (1987) 305-312. MR 870790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Hasse Carlsson, Michael Christ, Antonio Cordoba, Javier Duoandikoetxea, Jose L. Rubio de Francia, James Vance, Stephen Wainger and David Weinberg. $L^p $ estimates for maximal functions and Hilbert transforms along flat convex curves in ${\mathbf{R}}^2 $. Bull. Amer. Math. Soc. 14 (1986) 263-267. MR 828823.
Abstract, references, and article information   
View Article: PDF

[58] Gilbert G. Walter and Ahmed I. Zayed. On the singularities of continuous Legendre transforms . Proc. Amer. Math. Soc. 97 (1986) 673-681. MR 845986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] D. I. Wallace and Ryuji Yamaguchi. The Radon transform on ${\rm SL}(2,{\bf R})/{\rm SO}(2,{\bf R})$ . Trans. Amer. Math. Soc. 297 (1986) 305-318. MR 849481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Sagun Chanillo and Benjamin Muckenhoupt. Weak type estimates for Bochner-Riesz spherical summation multipliers . Trans. Amer. Math. Soc. 294 (1986) 693-703. MR 825730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

American Mathematical Society